Asymptotic Behavior of the Mean Sojourn Time for a Random Walk to be in a Domain of Large Deviations

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study the asymptotic behavior of the mean of sojourn time for a homogeneous randomwalk defined on [0,n] to be above a receding curvilinear boundaryin a domain of large deviations under Cramér’s condition on the jump distribution.

Original languageEnglish
Pages (from-to)77-90
Number of pages14
JournalSiberian Advances in Mathematics
Volume30
Issue number2
DOIs
Publication statusPublished - 1 Feb 2020

Keywords

  • large deviations
  • mean sojourn time
  • random walk

Fingerprint Dive into the research topics of 'Asymptotic Behavior of the Mean Sojourn Time for a Random Walk to be in a Domain of Large Deviations'. Together they form a unique fingerprint.

Cite this